Missouri Journal of Mathematical Sciences

New Forms of Contra-Continuity in Ideal Topology Spaces

Wadei Al-Omeri, Mohd. Salmi Md. Noorani, and A. Al-Omari

Full-text: Open access

Abstract

In this paper, we apply the notion of $e$-$\I$-open sets \cite{Wadei6} in ideal topological spaces to present and study new classes of functions called contra $e$-$\I$-continuous functions, almost-$e$-$\I$-continuous, almost contra-$e$-$\I$-continuous, and almost weakly-$e$-$\I$-continuous along with their several properties, characterizations and mutual relationships. Relationships between their new classes and other classes of functions are established and some characterizations of their new classes of functions are studied. Further, we introduce new types of graphs, called $e$-$\I$-closed, contra-$e$-$\I$-closed, and strongly contra-$e$-$\I$-closed graphs via $e$-$\I$-open sets. Several characterizations and properties of such notions are investigated.

Article information

Source
Missouri J. Math. Sci., Volume 26, Issue 1 (2014), 33-47.

Dates
First available in Project Euclid: 10 July 2014

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1404997107

Digital Object Identifier
doi:10.35834/mjms/1404997107

Mathematical Reviews number (MathSciNet)
MR3263540

Zentralblatt MATH identifier
1300.54005

Subjects
Primary: 54A05: Topological spaces and generalizations (closure spaces, etc.)

Keywords
ideal topological space $e$-$\I$-open sets contra $e$-$\I$-continuous functions contra almost contra-$e$-$\I$-continuous sets $e$-$\I$-closed contra-$e$-$\I$-closed contra-$e$-$\I$-closed weakly-$e$-$\I$-continuous

Citation

Al-Omeri, Wadei; Noorani, Mohd. Salmi Md.; Al-Omari, A. New Forms of Contra-Continuity in Ideal Topology Spaces. Missouri J. Math. Sci. 26 (2014), no. 1, 33--47. doi:10.35834/mjms/1404997107. https://projecteuclid.org/euclid.mjms/1404997107


Export citation

References

  • W. Al-Omeri, M. Noorani, and A. Al-Omari, On $e$-$\I$-open sets, $e$-$\I$-continuous functions and decomposition of continuity, (submitted).
  • F. G. Arenas, J. Dontchev, and M. L. Puertas, Idealization of some weak separation axioms, Acta Math. Hungar., 89.1 (2000), 47–53.
  • K. Dlaska, N. Ergun, and M. Ganster, Countably $S$-closed spaces, Mathematica Slovaca, 44.3 (1994), 337–348.
  • J. Dontchev, Contra-continuous functions and strongly $S$-closed spaces, Internat. J. Math. Math. Sci. 19.2 (1996), 303–310.
  • J. Dontchev, Strong $B$-sets and another decomposition of continuity, Acta Math. Hungar., 75.3 (1997), 259–265.
  • E. Ekici, New forms of contra-continuity, Carpathian J. Math, 24.1 (2008), 37–45.
  • E. Ekici, Almost contra-precontinuous functions, Bull. Malaysian Math. Soc., 27.1 (2004), 53–65.
  • S. Jafari and T. Noiri, Contra-super-continuous functions, Annales Univ. Sci. Budapest, 42 (1999), 27–34.
  • D. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97.4 (1990), 295–310.
  • J. E. Joseph and M. H. Kwack, On $S$-closed spaces, Proceedings Amer. Math. Soc., 82.2 (1980), 341–348.
  • M. Mršević, On pairwise $R_0$ and pairwise $R_1$ bitopological spaces, Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, Nouvelle Série, Vol. 30.78, no. 2, (1986), 141–148.
  • M. N. Mukherjee, R. Bishwambhar, and R. Sen, On extension of topological spaces in terms of ideals, Topology and Its Appl., 154.18 (2007), 3167–3172.
  • A. A. Nasef and R. A. Mahmoud, Some applications via fuzzy ideals, chaos, solitons and fractals, 13.4 (2002), 825–831.
  • J. H. Park, B. Y. Lee, and M. J. Son, On $\delta$-semiopen sets in topological space, J. Indian Acad. Math., 19.1 (1997), 59–67.
  • S. Raychaudhuri and M.N. Mukherjee, On $\delta$-almost continuity and $\delta$-preopen sets, Bull. Inst. Math. Acad. Sin., 21.4 (1993), 357–366.
  • M. K. Singal and A. Mathur, On nearly compact spaces, Boll. Un. Mat. Ital., 4.2 (1969), 702–710.
  • T. Soundararajan, Weakly Hausdorff spaces and the cardinality of topological spaces in general topology and its relations to modern analysis and algebra, III Proc. Conf. Kanpur, (1968), Academia, Prague, (1971), 301–306.
  • R. Staum, The algebra of bounded continuous functions into a non-Archimedean field, Pacific J. Math. 50.1 (1974), 169–185.
  • M. H. Stone, Application of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc., 41 (1937), 375–481.
  • R. Vaidyanathaswamy, The localization theory in set-topology, Proc. Indian Acad. Sci., 20 (1945), 51–61
  • N.V. Veli$\check{c}$ko, $H$-closed topological spaces, Amer. Math. Soc. Trans. 78.2 (1968), 103–118.
  • S. Yüksel, A. Açikgöz, and T. Noiri, On $\alpha$-I-continuous functions, Turk. J. Math., 29 (2005), 39–51.